# SDR SWIA201127914

- Difficulty date: September 21, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 22,201 hours, 18,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EXTERIOR EMERGENCY LIGHT DOES NOT WORK.  (FLT 5412)  RELAMPED EMERGENCY LIGHT.
